# SDR HNAA2013060500324

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 61,889 hours, 68,793 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Failed
- Location: Radar
- Component: Radar
- Component part number: MI5853505
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR FAILED ON CLIMBOUT IN A TURN FROM DEPARTURE.  CLEANED AND REMOVED CORROSION FROM RADAR RT CONNECTOR PLUG.  R & R RADAR RT OPS CHECKED GOOD IAW MM 34-41-04.
